I am a 22-year-old male. I have headaches for a couple of days. It comes and goes on and off. I had nausea for a short period of time yesterday. I managed it by taking some food. Sometimes I have on and off eye pain. My left eye has twitching and tingling. I have a slight imbalance while getting out of my bed. I have a cold feeling on my forehead and lips. I never had these symptoms before and it is happening now. I have a slight tingling feeling in my throat with tingling in my private area on and off. I am willing to get advice from a neurologist and say whether I have any nerve problems.
Welcome to icliniq.com.
You are suffering from episodes of headache with nausea that is not present every day. You also have left eye pain with twisting and tingling. You have an imbalance in the body while getting up with tingling in the throat and genitals. You have coldness over your forehead. I suggest you do some routine blood investigations and these symptoms can occur due to vitamin B12 deficiency or hypothyroidism. Please mention whether you are a vegetarian. Please mention whether you have a history of weight gain and constipation. Please mention whether you have a habit of alcohol drinking. You need to do CBC (complete blood count) with serum electrolytes, vitamin B12, and thyroid profile.
Thank you doctor,
What are the foods to be taken for vitamin B12 deficiency? I have started drinking juices that support vitamin B12 and other vitamins. I am vegetarian and I am eating healthy foods. Rarely, I take sugary foods with healthy foods like vegetables, turkey burgers, salmon, grilled chicken, canned tuna, green peppers, lettuce, tomatoes, carrots, brown rice, and stuff. I do not have any weight gain and I do not drink alcohol or other habits. I have tingling on and off in my body.
Welcome back to icliniq.com.
Tingling occurs due to nerve irritation. It often occurs due to deficiency of vitamins or hypothyroidism and high blood sugar level. I suggest you do the above-mentioned investigations. Your dietary pattern and contents seem satisfactory. You seem to have a benign problem.
Was this answer helpful?|
.. (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a ... Read fullDoes vitamin deficiency cause twitching and tingling?
I am also a gastric bypass patient and have a history of low B12, iron saturation and low vitamin D ... I visited my family doctor and he said that the twitches were probably from low ... Read fullDoes vitamin deficiency cause premature ejaculation?
vitamins E, K, and C are also slightly low ... Read full
Ask your health query to a doctor online?Ask a Neurologist Now